# SDR CA040805005

- Difficulty date: August 4, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AUGUST 04, AIRCRAFT, EN ROUTE, DIVERTED TO NEAREST ALTERNATE AIRPORT.  WHEN THE CABIN CREW REPORTED A BURNING SMELL (PLASTIC) IN THE AFT RT CABIN NEAR THE LAVATORY.   MAINTENANCE PERSONNEL OPENED THE AISLE CEILING, REMOVED THE TOILET SHROUD (BOLSTER), OPENED THE LAVATORY CEILING AND THEN CARRIED OUT A HIGH POWER RUN WITH PACKS ON, IN ORDER TO DUPLICATE THE SMELL, NO BURNING SMELL WAS DETECTED.  AS A PRECAUTIONARY MEASURE A TECHNICIAN BOARDED THE AIRCRAFT FOR THE REMAINDER OF THE FLIGHT.   NO FINDINGS WERE REPORTED.
